# SDR P5CA0200671

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 72,191 hours, 17,904 cycles
- Engine: Pwa JT9D7Q
- Engine time: 53,948 hours, 13,244 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Burned
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE 1ST STAGE TURBINE OUTER AIR SEAL HAS 2 INCH BURN THROUGH.  ENGINE TO BE REMOVED FROM SERVICE IN 60 HRS PER MM 72-00-00, PAGE 680N, TABLE 6.
